# SDR CA000419006

- Difficulty date: April 10, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Bell 206A
- System (JASC): 6210 · Main Rotor Blades
- Part: Bolt
- Part number: 2060101521
- Condition: Cracked
- Location: M/R Blade
- Component: Main Rotor Head, Bell, 206001100007
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING O/H OF MAAIN ROTOR HEAD, ONE OF THE BLADE BOLTS WAS FOUND TO BE CRACKED BY NON DESTRUCTIVE TESTING. BLADE BOLT P/N 206-101-152-1 CAN HAVE EIHTER NUTS (P/N 206-011-119-101 TORQUED TO 185-215 FT/LBS OR P/N 206-011-119-005 TORQUED TO 275-340 FT/LBS). THESE TWO NUTS ARE SIMILAR IN APPEARANCE & ITIS THOUGHT THAT THE BLADE BOLT CRACK MAY HAVE BEEN CAUSED BY INSTALLATION OF THE WRONG NUT AND TORQUE.
